# SDR QXEA2010030100146

- Difficulty date: February 23, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 21,225 hours, 21,910 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00504
- Part serial: 3307
- Condition: Failed
- Location: De Ice System
- Part time: 6,781 hours, 7,301 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEG - DE-ICE PRESS CAUTION INBD RT TAIL BOOT REMAINS ILLUM AFTER CYCLING BOOTS PRESS NORM.  DIVERTED TO GEG AND ACCOMPLISHED A UNEVENTFUL LANDING.  INTERROGATED CDS NOTED FAULT LOW PRESS 5B FAIL REPLACED NR 5 DDV IAW AMM REF 30-11-16 PG 401-408 C/W AMM TASK 30-11-00-680-801 GRD RUN OPS CKS GOOD.  NO FAULTS RECURRED.  RETURNED TO SERVICE.
